# SDR USAA2014091500004

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 16,050 hours, 6,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON FLOOR PANEL 221DF BETWEEN FRAME 16 TO 21 & BETWEEN STRINGER 23L TO 23R, BL0.  REPLACED FLOOR PANEL IAW AMM 53-12-12-400-001-A.
